Volume 4, Issue 2, April 2015
Numerical Solution of an Optimal Control Problem Governed by Two Dimensional Schrodinger Equation
Pages: 30-38     Published Online: Mar. 4, 2015
DOI: 10.11648/j.acm.20150402.11
Abstract | Full-Text PDF
View 1619                 Downloads 230
The Continuous Finite Element Methods for a Simple Case of Separable Hamiltonian Systems
Pages: 39-46     Published Online: Mar. 6, 2015
DOI: 10.11648/j.acm.20150402.12
Abstract | Full-Text PDF
View 1567                 Downloads 128
A Particular Matrix, Its Inversion and Some Norms
Pages: 47-52     Published Online: Mar. 19, 2015
DOI: 10.11648/j.acm.20150402.13
Abstract | Full-Text PDF
View 1740                 Downloads 132
A Mathematical Model for the Dynamics of Cholera with Control Measures
Pages: 53-63     Published Online: Mar. 21, 2015
DOI: 10.11648/j.acm.20150402.14
Abstract | Full-Text PDF
View 1827                 Downloads 237
A Galerkin Finite Element Method for Two-Point Boundary Value Problems of Ordinary Differential Equations
Pages: 64-68     Published Online: Mar. 21, 2015
DOI: 10.11648/j.acm.20150402.15
Abstract | Full-Text PDF
View 1608                 Downloads 203
Transformation of Nonlinear Mixture Chopped Stochastic Program Model
Pages: 69-76     Published Online: Mar. 30, 2015
DOI: 10.11648/j.acm.20150402.16
Abstract | Full-Text PDF
View 1332                 Downloads 95
On Fractional Order Influenza A Epidemic Model
Pages: 77-82     Published Online: Mar. 30, 2015
DOI: 10.11648/j.acm.20150402.17
Abstract | Full-Text PDF
View 1575                 Downloads 147
Browse journals by subject